×

Existence results for constrained quasivariational inequalities. (English) Zbl 1292.49012

Summary: We deal with a constrained quasivariational inequality under a general form. We study existence of solutions in two situations depending on whether the set of constraints is bounded or possibly unbounded.

MSC:

49J40 Variational inequalities
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Clarke, F. H., Optimization and Nonsmooth Analysis. Optimization and Nonsmooth Analysis, Classics in Applied Mathematics, 5, xii+308 (1990), Philadelphia, Pa, USA: SIAM, Philadelphia, Pa, USA · Zbl 0696.49002
[2] Jebelean, P.; Motreanu, D.; Motreanu, V. V., A unified approach for a class of problems involving a pseudo-monotone operator, Mathematische Nachrichten, 281, 9, 1283-1293 (2008) · Zbl 1157.47046
[3] Jadamba, B.; Khan, A. A.; Sama, M., Generalized solutions of quasi variational inequalities, Optimization Letters, 6, 7, 1221-1231 (2012) · Zbl 1259.90143
[4] Liu, Z., Generalized quasi-variational hemi-variational inequalities, Applied Mathematics Letters, 17, 6, 741-745 (2004) · Zbl 1058.49006
[5] Motreanu, D.; Sofonea, M., Quasivariational inequalities and applications in frictional contact problems with normal compliance, Advances in Mathematical Sciences and Applications, 10, 1, 103-118 (2000) · Zbl 0977.47057
[6] Goeleven, D.; Motreanu, D., Variational and Hemivariational Inequalities: Theory, Methods and Applications. Vol. II. Unilateral Problems. Variational and Hemivariational Inequalities: Theory, Methods and Applications. Vol. II. Unilateral Problems, Nonconvex Optimization and its Applications, 70, xiv+354 (2003), Boston, Mass, USA: Kluwer Academic Publishers, Boston, Mass, USA · Zbl 1259.49001
[7] Motreanu, D.; Panagiotopoulos, P. D., Minimax Theorems and Qualitative Properties of the Solutions of Hemivariational Inequalities. Minimax Theorems and Qualitative Properties of the Solutions of Hemivariational Inequalities, Nonconvex Optimization and its Applications, 29, xviii+309 (1999), Dordrecht, The Netherlands: Kluwer Academic Publishers, Dordrecht, The Netherlands · Zbl 1060.49500
[8] Baiocchi, C.; Capelo, A., Variational and Quasivariational Inequalities. Applications to Free Boundary Problems, ix+452 (1984), New York, NY, USA: John Wiley & Sons, New York, NY, USA
[9] Brezis, H., Analyse Fonctionnelle. Théorie et Applications. Analyse Fonctionnelle. Théorie et Applications, Collection Mathématiques Appliquées pour la Maîtrise, xiv+234 (1983), Paris: Masson, Paris
[10] Zeidler, E., Nonlinear Functional Analysis and Its Applications. Vol. I. Fixed-Point Theorems, xxi+897 (1986), New York, NY, USA: Springer, New York, NY, USA
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.